| Catalog Number |
48558532 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/19/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; the tulip head broke off of screw at t1.The other screw also at t1 was stripped and unable to be removed or advanced further.
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment.Results: manufacturing files were reviewed and no anomalies were found.The stryker rep reported that the patient had hard bone quality, that proper prep of the screw holes was completed and that the polyaxial screw was properly attached to a polyaxial screwdriver (as per stg).Conclusion: the possible root causes for the tulip separation include: screw misaligned for angular insertion into bone, hard bone and screw connected too tight to screw driver, however the exact root cause of the tulip disengagement is not determined.
Event or Problem Description